# SDR DALA14036059533

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 5913421
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED THE NOSE GEAR HORSESHOE PANEL, WAS DAMAGED BY FOD. THE PANEL WAS REPLACED IAW DWG 5913421, SHEET 1, ZONE 2. THE INSTALLATION WAS INSPECTED AS REQUIRED.
